# SDR DL764071096

- Difficulty date: August 19, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 23,795 hours, 7,538 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 241040020
- Part serial: 5521
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

ON ENG STARTING, LEFT ENG BOTH GEN OFF LIGHTS AND RT BUSS OFF LIGHTS WERE ON RESET L AND RT GEN AND POWER RETURNED.  FOUND LT AND RT FAULTS ON BPCU.  LEFT WAS 24-30101 AND RT CODE  24-34002.  REPLACED LT AND RT GCUS.  ALL OK PER FIM.
